MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The details of the complaint were reviewed.No unit was returned to teleflex for evaluation.A video was shared that confirmed the presence of radiopaque lock and flow downstream post the access site.No other view was provided to confirm the occlusion or anchor displacement.The additional information noted that the procedure was a tavr.Edwards e sheath 14f was used.Bmi is unknown.Access site was right cfa with 7.5 mm with no calcification on tortuosity.Manta depth was measure at 2.5+1 cm and deployed at the right depth.No issues observed with the procedural sheaths.Customer could not confirm if the anchor was positioned correctly in the vessel.Collagen was not deployed within the vessel.No dissection noted.The issue resolved with ballooning with a 7x 40 balloon.The patient condition is fine.A device history record review was performed, and no relevant findings were identified.Based on the information, it is unknown what could have caused the flow obstruction post deployment.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "during a tavr procedure, micropuncture and ultrasound were utilized to gain lower access in the right common f emoral artery.Vessel size was 7.5mm with no reported calcification or tortuosity.Measured depth for the manta was 2.5cm +1.There was no blood flow post deployment.Ballooned femoral artery with 7 x 40 balloon with flow restored.The patient was reported as fine post the procedure.".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during a tavr procedure, micropuncture and ultrasound were utilized to gain lower access in the right common femoral artery.Vessel size was 7.5mm with no reported calcification or tortuosity.Measured depth for the manta was 2.5cm +1.There was no blood flow post deployment.Ballooned femoral artery with 7 x 40 balloon with flow restored.The patient was reported as fine post the procedure.".

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23475921
Report Number3010252479-2025-00108
Device Sequence Number10431481
Product Code MGB
UDI-Device Identifier10841156111335
UDI-Public(01)10841156111335(11)240605(17)251205(10)73F2400237(21)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/05/2025
Device Catalogue Number2115
Device Lot Number73F2400237
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age83 YR
Patient SexMale
Patient Weight75 KG